MathSciNet Relay Station
MathSciNet bibliographic data
MR2480565 35Q55 (35B10 35R25)
Molinet, Luc On ill-posedness for the one-dimensional periodic cubic Schrodinger equation. Math. Res. Lett. 16 (2009), no. 1, 111–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement